# SDR UIEA2020092702079

- Difficulty date: September 27, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,166 hours, 20,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 910331
- Condition: Abnormal
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L ENGINE BLEED OFF ADVISORY MESSAGE AND L ENG HPSOV STATUS MESSAGE AFTER ENGINE START.( TRANSFERRED TO DDG MDDR #135084 IAW 36-11-02-02, CAT C. T.I. # 1429Z.  01OCT, LP 121215, ITEM M5: FOUND HPC FAULTING ON AIR SUPPLY MODULE IAW 36-10 FT 833. REMOVED AND REPLACED HPC IAW 36-11-08, LEAK CHECK GOOD, REF ITEM #6 FOR R&R HPSOV AND OPS CHECK. S/N OFF: 960316, P/N OFF: 773289-15.  ITEM M6: DUE TO HISTORY REMOVED AND REPLACED HPSOV IAW 36-11-07, LEAK CHECK GOOD, NO FAULTS ON AIR SUPPLY BITE. PER MCC RAN ENGINES HIGH POWER IAW 71-00-00, NO FAULTS NOTED, SYSTEM NORMAL.
